# SDR AALA20161229008

- Difficulty date: July 7, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 95,892 hours, 15,393 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6249584
- Part serial: 087C256
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CABIN TEMPERATURE NEVER REDUCED AFTER TAKE-OFF. RIGHT PACK PUTTING OUT HOT AIR / LEFT TEMPERATURE CONTROLLER INOPERATIVE. CABIN REACHED MAX OF 99 DEGREES. THE AIRCRAFT WAS GROUNDED. REPLACED THE CABIN TEMPERATURE CONTROLLER AND CLEANED ZONE TEMPERATURE SENSOR.
